| Model Number |
BTB TIGHTROPE W/ DEPLOYING SUTURE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces to the construct during use.
Event or Problem Description
It was reported on (b)(6) 2022 by a distributor via sems that an ar-1588rtt tightrope implant broke while being deployed and an ar-1588btb-j tightrope suture was damaged and prevented the implant to be used as intended.Case involvement, no patient effect.